Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes
Pneumonia (2011); Respiratory Failure (2484)
Date of Event
04/09/2025
Type of Reportable Event
Death
Event or Problem Description
The patient received 4 valves on (b)(6) 2025.On (b)(6) 2025, the patient was admitted to the hospital with copd exacerbations, pneumonia and rapid decline.The patient was released from the hospital on (b)(6) 2025.Patient expired (b)(6) 2025.